# SDR AALA202508166924

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 67,615 hours, 28,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SLIDE AT THE FORWARD ENTRY DOOR IS HANGING DOWN BELOW THE BUSSEL. SECURED SLIDE. PER AMM 25-66-00.
